| Catalog Number |
6002-350-000 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer the tip was bent during a surgery which could lead to inaccuracies.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Follow-up report submitted to document the device was not available for evaluation.Device not returned.
Event or Problem Description